# SDR SWAA2022022260725

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 48,408 hours, 28,317 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Track
- Part number: 141A651618
- Part serial: 001629
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FSD #4 BEAM TO BE CRACKED COMMON TO THE INBD SIDE OF THE FORWARD MOST ATTACH POINT FOR THE HANDLE BOX. / NEW SERVICEABLE DOOR WAS INSTALLED ON CUSTOMER CARD: 14079 & WORK WAS ACCOMPLISHED ON CUSTOMER CARD: T828845.
